I had restylane nose and lip injections. Within a few days of the procedure, I developed blue lumps in my lips at the injection point and my lips became very hard and lumpy. I have been since informed that this is what is known as the "Tindall Effect" which comes from the doctor still pushing out product while withdrawing the needle, which is the #1 no-no of restylane.
Once the swelling went down on my nose, it was very VERY lumpy and actually looks worse than before and is still rather painful when I touch it. Now, I saved up for a really long time to get this procedure and I live up North and had the procedure while visiting my parents for the holiday. When I called the office to ask when this could be fixed, the receptionist consulted Dr. De Olarte and reported back to me that she was unwilling to tell me whether or not I would have to pay to get everything corrected and informed me that I might have to purchase more restylane (at $500 per syringe). I would have to drive 7 hours each way and take time off work, so we're looking at over $1000 just to fix it.
I am absolutely devastated and it is affecting my self esteem. My nose looks like a Clingon forehead. Also, my botox wore off after about 3 weeks. She has offered me no help, no referrals to a NorCal Dr, nothing. I also received no after care or instructions and I had to wait almost 2 hours for my appointment. All in all a very emotional and costly mistake.